# SDR DALA2023112709736

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 72,318 hours, 9,057 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ON AD AMDS 5340-01102-01. INSTALLATION ON STEP 39 WANTS EN6069AD5 RIVETS, BUT PREVIOUS COUNTERSINK IS TOO LARGE FOR REQUIRED RIVETS. CORRECTIVE ACTION: COMPLIED WITH PRI 613763-14 AND ERA 613763-14AD. (0077665)
